zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analytical treatment of differential equations with fractional coordinate derivatives. (English) Zbl 1228.65200
Summary: We outline a reliable strategy to use the homotopy perturbation method based on Jumarie’s derivative for solving fractional differential equations. In this framework, compact structures of fourth-order fractional diffusion-wave equations are considered as prototype examples. Moreover, convergence of the proposed approach for these types of equations is investigated. Results show that the response expressions are Mittag-Leffler stable.
MSC:
65M99Numerical methods for IVP of PDE
35R11Fractional partial differential equations
26A33Fractional derivatives and integrals (real functions)
45K05Integro-partial differential equations
References:
[1]Podlubny, I.: Fractional differential equations, (1999)
[2]Machado, J. Tenreiro; Kiryakova, V.; Mainardi, F.: Recent history of fractional calculus, Communications in nonlinear science and numerical simulation 16, 1140-1153 (2011) · Zbl 1221.26002 · doi:10.1016/j.cnsns.2010.05.027
[3]Hu, X. B.; Wu, Y. T.: Application of the Hirota bilinear formalism to a new integrable differential-difference equation, Physics letters A 246, 523-529 (1998)
[4]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994)
[5]Fan, E.: Two applications of the homogeneous balance method, Physics letters A 256, 353-357 (2000) · Zbl 0947.35012 · doi:10.1016/S0375-9601(00)00010-4
[6]Vakhnenko, V. O.; Parkes, E. J.; Morrision, A. J.: A Bäcklund transformation and their inverse scatting transform method for the generalized Vakhnenko equation, Chaos, solitons and fractals 17, 683-692 (2003) · Zbl 1030.37047 · doi:10.1016/S0960-0779(02)00483-6
[7]Xu, H.; Liao, S. J.; You, X. C.: Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Communications in nonlinear science and numerical simulation 14, 1152-1156 (2009) · Zbl 1221.65286 · doi:10.1016/j.cnsns.2008.04.008
[8]He, J. H.: Variational iteration method–some recent results and new interpretations, Journal of computational and applied mathematics 207, No. 1, 3-17 (2007) · Zbl 1119.65049 · doi:10.1016/j.cam.2006.07.009
[9]He, J. H.; Shou, D. H.: Application of parameter-expanding method to strongly nonlinear oscillators, International journal of nonlinear sciences and numerical simulation 8, 121-124 (2007)
[10]Odibat, Z.; Momani, S.; Erturk, V. S.: Generalized differential transform method: application to differential equations of fractional order, Applied mathematics and computation 197, 467-477 (2008) · Zbl 1141.65092 · doi:10.1016/j.amc.2007.07.068
[11]He, J. H.: Homotopy perturbation technique, Computer methods in applied mechanics and engineering 178, 257-262 (1999)
[12]Golbabai, A.; Sayevand, K.: A study on the multi-order time fractional differential equations with using homotopy perturbation method, Nonlinear science letters A 2, 141-147 (2010)
[13]Khan, N. A.; Ara, A.; Ali, S. A.: Analytical study of Navier–Stokes equationwith fractional order using he’s homotopy perturbation and variational iteration methods, International journal of nonlinear sciences and numerical simulation 10, 1127-1134 (2009)
[14]Yildirim, A.: An algorithm for solving the fractional nonlinear schördinger equation by means of the homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 10, 445-450 (2009)
[15]Jafari, H.; Momani, S.: Solving fractional diffusion and wave equations by modified homotopy perturbation method, Physics letters A 370, 388-396 (2007) · Zbl 1209.65111 · doi:10.1016/j.physleta.2007.05.118
[16]Ganji, D. D.; Ganji, S. S.; Karimpur, S.; Ganji, Z. Z.: Numerical study of homotopy–perturbation method to Burgers equation in fluid, Numerical methods for partial differential equations 26, No. 4, 114-124 (2010)
[17]Dehghan, M.; Shakeri, F.: The numerical solution of the second Painlevé equation, Numerical methods for partial differential equations 25, No. 5, 1238-1259 (2009) · Zbl 1172.65037 · doi:10.1002/num.20416
[18]Agrawal, O. P.: A general solution for a fourth-order fractional diffusion-wave equation defined in a bounded domain, Computers structures 79, 1497-1501 (2001)
[19]Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results, Computers and mathematics with applications 51, 1367-1376 (2006) · Zbl 1137.65001 · doi:10.1016/j.camwa.2006.02.001
[20]Jumarie, G.: Table of some basic fractional calculus formulate derived from a modified Riemann–Liouville derivative for non-differentiable functions, Applied mathematics letters 22, 378-385 (2009) · Zbl 1171.26305 · doi:10.1016/j.aml.2008.06.003
[21]N. Faraz, Y. Khan, H. Jafari, M. Madani, Fractional variational iteration method via modified Riemann–Liouville derivative, in press (doi:10.1016/j.jksus.2010.07.025).
[22]Mainardi, F.; Gorenflo, R.: On Mittag-Leffler-type functions in fractional evolution processes, Journal of computational and applied mathematics 118, 283-299 (2000) · Zbl 0970.45005 · doi:10.1016/S0377-0427(00)00294-6
[23]Wazwaz, A.: A new algorithm for calculating Adomian polynomials for nonlinear operator, Applied mathematics and computation 111, 53-69 (2000) · Zbl 1023.65108 · doi:10.1016/S0096-3003(99)00047-8
[24]Linz, P.: Analytical and numrical methods for Volterra equations, (1985)
[25]Agrawal, O. P.: Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynamics 29, 145-155 (2002) · Zbl 1009.65085 · doi:10.1023/A:1016539022492
[26]Mainardi, F.: The fundamental solutions for the fractional diffusion-wave equation, Applied mathematics letters 9, 23-28 (1996) · Zbl 0879.35036 · doi:10.1016/0893-9659(96)00089-4
[27]Agrawal, O. P.: A general solution for the fourth-order fractional diffusion-wave equation, Fractional calculus and applied analysis 3, 1-12 (2000) · Zbl 1111.45300
[28]Momani, S.; Hadid, S.: Lyapunov stability solutions of fractional integrodifferential equations, International journal of mathematics and mathematical sciences 47, 2503-2507 (2004) · Zbl 1074.45006 · doi:10.1155/S0161171204312366